# SDR UPS06848044

- Difficulty date: September 21, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB LE LWR RIB CRACKED AT XFS 734.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-02-00 FIG 002, 51-1-20D,51-1-21.
